Integrale vom Dini'schen Typus
Kaczmarz, S.
Studia Mathematica, Tome 3 (1931), p. 189-199 / Harvested from The Polish Digital Mathematics Library
Publié le : 1931-01-01
EUDML-ID : urn:eudml:doc:217563
@article{bwmeta1.element.bwnjournal-article-smv3i1p13bwm,
     author = {S. Kaczmarz},
     title = {Integrale vom Dini'schen Typus},
     journal = {Studia Mathematica},
     volume = {3},
     year = {1931},
     pages = {189-199},
     zbl = {0003.29704},
     language = {deu},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv3i1p13bwm}
}
Kaczmarz, S. Integrale vom Dini'schen Typus. Studia Mathematica, Tome 3 (1931) pp. 189-199. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv3i1p13bwm/